MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-330
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continued e1 -- alternate email address: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported "capsular contracture", baker grade iii.This record is for the right side.The device remains implanted.
 
Event or Problem Description
Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key24831408
Report Number9617229-2026-06470
Device Sequence Number10220299
Product Code FTR
UDI-Device Identifier10888628007093
UDI-Public(01)10888628007093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSRM-330
Device Lot Number3677948
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/04/2026
09/03/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date07/02/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight145 LB
Patient RaceWhite